| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 109-112


Happy Kumar, Shelly Arora, R. K. Nagaich
      Solution of non linear singular perturbation equation using Hermite collocation method
      Applied Mathematical Sciences, Vol. 7, 2013, no. 109, 5397-5408
      http://dx.doi.org/10.12988/ams.2013.37409

Bhagwati Prasad, Kunti Mishra
      Fractals in G-metric spaces
      Applied Mathematical Sciences, Vol. 7, 2013, no. 109, 5409-5415
      http://dx.doi.org/10.12988/ams.2013.34238

A. Ouhadan, E. H. El Kinani, I. A. Al-Subaihi
      Fitzhugh-Nagumo equation and homogeneous balancing Riccati method
      Applied Mathematical Sciences, Vol. 7, 2013, no. 109, 5417-5425
      http://dx.doi.org/10.12988/ams.2013.38452

Janson Naiborhu, Firman, Khozin Mu'tamar
      Particle swarm optimization in the exact linearization technic for output tracking of non-minimum phase nonlinear systems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 109, 5427-5442
      http://dx.doi.org/10.12988/ams.2013.37425

R. Aboulaich, M. L. Hadji, A. Jrai
      Option pricing with constant elasticity of variance (CEV) model
      Applied Mathematical Sciences, Vol. 7, 2013, no. 109, 5443-5456
      http://dx.doi.org/10.12988/ams.2013.36339

Sergey Vikharev
      Mathematical modeling of development and reconciling cooperation programs between natural monopoly and regional authorities
      Applied Mathematical Sciences, Vol. 7, 2013, no. 110, 5457-5462
      http://dx.doi.org/10.12988/ams.2013.38454

Sergey Vikharev
      Verification of mathematical model of development cooperation programs between natural monopoly and regional authorities
      Applied Mathematical Sciences, Vol. 7, 2013, no. 110, 5463-5468
      http://dx.doi.org/10.12988/ams.2013.38463

Bothina EL-Sobky
      A new convergence theory for trust-region algorithm for solving constrained optimization problems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 110, 5469-5489
      http://dx.doi.org/10.12988/ams.2013.38459

Y. T. Mehraliyev
      On an inverse boundary value problem for the partial differential equation of the third order with integral condition
      Applied Mathematical Sciences, Vol. 7, 2013, no. 110, 5491-5503
      http://dx.doi.org/10.12988/ams.2013.38438

Francesco Rania
      On a competitive economic equilibrium referred to a continuous time period
      Applied Mathematical Sciences, Vol. 7, 2013, no. 111, 5505-5513
      http://dx.doi.org/10.12988/ams.2013.38433

Chalermpon Bunpog
      Distribution solutions of some PDEs related to the wave equation and the diamond operator
      Applied Mathematical Sciences, Vol. 7, 2013, no. 111, 5515-5524
      http://dx.doi.org/10.12988/ams.2013.38442

M. R. Rajesh Kanna, B. N. Dharmendra, R. Pradeep Kumar
      Minimum covering distance energy of a graph
      Applied Mathematical Sciences, Vol. 7, 2013, no. 111, 5525-5536
      http://dx.doi.org/10.12988/ams.2013.38477

Min Surp Rhee, Young Ik Kim
      A general class of optimal fourth-order multiple-root finders without memory for nonlinear equations
      Applied Mathematical Sciences, Vol. 7, 2013, no. 111, 5537-5551
      http://dx.doi.org/10.12988/ams.2013.38479

Sergey Vikharev
      Mathematical model of the local stability of the enterprise to its vendors
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5553-5558
      http://dx.doi.org/10.12988/ams.2013.38465

Andrey Sheka
      Mathematical model of the local stability of the enterprise to its vendors. II Research of the node stability
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5559-5565
      http://dx.doi.org/10.12988/ams.2013.38466

M. A. M. Ferreira
      Modelling and differential costs evaluation of a two echelons repair system through infinite servers nodes queuing networks
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5567-5576
      http://dx.doi.org/10.12988/ams.2013.38478

Yu. V. Bibik
      Application of statistical mechanics to the analysis of Lotka–Volterra system with four additional factors
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5577-5590
      http://dx.doi.org/10.12988/ams.2013.38437

Anirut Suebsing, Chakarin Vajiramedhin
      Accuracy rate of predictive models in credit screening
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5591-5597
      http://dx.doi.org/10.12988/ams.2013.38457

Jozef Pocs, Jana Pocsova
      On some general aspects of forming fuzzy concept lattices
      Applied Mathematical Sciences, Vol. 7, 2013, no. 112, 5599-5605
      http://dx.doi.org/10.12988/ams.2013.37396


Journals | Books | Author guidelines